# SDR 96FDEA00503

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6556113
- Condition: Missing
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NR 0751) CORROSION ON SKIN AROUND BLIND FASTENERS UNDER FAIRING STRUCTURE AT BS 720A + 10, 1 INCH BELOW STR 29/L.  CORRECTIVE ACTION:  ***S/D***   REPAIRED SKIN AROUND BLIND FASTENERS UNDER FAIRING STRUCTURE AT BS 710, 1 INCH BELOW STR 28L PER FEDEX SRM'S 53-30-1, 53-30-3, 53-10-1, 53-10-3 AND 51-20-1.
